# SDR DALA2017031802756

- Difficulty date: March 14, 2016
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 72,446 hours, 20,345 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT & GOUGE APPROXIMATELY 45 INCHES AFT OF THE E & E DOOR.  ACCOMPLISHED A PERMANENT REPAIR AT BS 520 BETWEEN STRINGERS 27 & 28L IAW ERA 544898-14,  REV A, SECTION III.
